# SDR USAASB00046

- Difficulty date: February 20, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Condition: Broken
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

IAD - FLT 2724 - ON CLIMB OUT FROM IAD, CAPTAIN HEARD A POP FOLLOWED BY SOME VIBRATION.  THE AIRCRAFT SEEMED NORMAL OTHERWISE.  AFTER WHAT WAS BELIEVED TO BE A BIRD STRIKE, FLIGHT RETURNED TO FIELD AT IAD AS PRECAUTION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT NOSE GEAR DOOR LINKAGE BROKEN.  REMOVED AND REPLACED THE RIGHT NOSE GEAR DOOR LINKAGE AND RIGGED PER MM 32-22-11.  PERFORMED SATISFACTORY RETRACTION TEST.  (M)
